# SDR 96FDEA00174

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corrosion
- Location: Bs 650-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-00), ON STR CLIP BS 650 TO 700 STR 7R.  REMOVED CORROSION ON STR CLIP, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED STR CLIP, CORROSION ON STR WAS FOUND TO BE IN LIMITS PER FEDEX SRM 53-10-1.
